• vlynn100 vlynn100
    February 02, 2011
    Question for Teri - Vestibular Migraines
    vlynn100 vlynn100
    February 02, 2011

    Teri...has there been any research done on people with Vestibular Migraines?  I am currently reading your book, and it is very helpful, however, my situation is a little different from others.  I also suffer from a vestibular disorder (inner ear) which makes taking meds a great challenge...because the meds make me more dizzy!  My neurotologist suggested Botox injections for the migraines...any thoughts on this? Vicki

    READ MORE

FROM OUR EXPERTS

  • Teri Robert
    Health Guide
    February 05, 2011
    Teri Robert
    Health Guide
    February 05, 2011

    vlynn,

     

    There has been research on symptoms such as Migraine associated vertigo, but not on "vestibular Migraines" per se as that is not a form of Migraine recognized in the International Headache Society's International Classification of Headache Disorders, 2nd Edition, the gold standard for diagnosing and classifying Migraine and other headache disorders.

     

    Since "regular" medications make you dizzy, Botox may be a good choice. Of course, there's no way to know if it will help you with Migraine prevention until you try it. Hopefully, it will be very helpful.

     

    Please keep me posted?

     


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.

Most Popular

http://www.healthcentral.com/migraine/cf/slideshows/10-ways-for-migraineurs-to-sneak-in-some-exercise
Migraine Medications and Treatments
Exercise Tips for Migraineurs
Support, Advocacy, Legal Issues
6 Indulgences for Moms with Migraines